Nd headache Along with stiffness in my legs Sunday I

Patient : Nd headache. Along with stiffness in my legs. Sunday I decided to only take it 3 times. Still had all the same symptoms as Saturday. This morning I took my first dose. Right at the 2 hour mark I started feeling minor heart palpations, slight shortness of breath. And quite dizzy with what is now a searing headache. I already know I am going to immediately stop taking this medication. But should I be seeking medical attention for these side effects or just let them wear off?
Doctor :   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: Hi, over the years I have had bouts of IBS. I have had blood tests, endoscopy and colonoscopy all clear. I had my las...

Q: I was wondering if you can help me with some (mostly neurotic) questions pertaining to some dysplastic nevi which I w...

Q: I had my first pap last week in 5 years. The pap said it was not normal results because I had no endocervical cells....

Q: My sister in law who is staying with me has displayed a few small behavioural changes over the last week or so, incr...

Q: Dear Doctor: 2 months ago, I was diagnosed with a very tiny hiatal hernia. My chiropractor found my stomach pushed...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews